# SDR FDEA201111114876

- Difficulty date: November 11, 2011
- Submitted: November 18, 2011
- Operation: Air carrier
- Aircraft: N624FE
- Make and model: Doug MD-11F
- Aircraft serial: 48443
- Aircraft time: 87,021 hours, 15,739 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Bulkhead
- Condition: Misrepaired
- Location: Bs 595
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

LOWER FWD CARGO BAY AFT PRESSURE BULKHEAD BS 595,  RT LOWER SIDE X-45 MISREPAIRED.   REPAIR CARRIED OUT AS PER EA 1-5310-150396. REPAIR CLASSIFIED AS MAJOR   PER GMM 6-2-100 REVISION 113.
